# SDR UIEA2017072401297

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 11679
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC FUEL PUMP ON MESSAGE SHOWS ON EICAS DISPLAY.  APU FUEL PRESSURE SWITCH REPLACED IAW AMM 28-25-03, REV 121, AND PRESSURE SWITCH OPERATION TESTED GOOD IAW AMM 28-25-03, REV 121.
